MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR MP T1 PPS 17X119MM; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. TPRLC XR MP T1 PPS 17X119MM; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the sterile packaging was damaged during inspection of the circulated items.There was no patient involvement.It was reported that no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, d9, g3, g6, h2, h3, h6, h10.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister).Sterility for all lots except lot 7284567 has not been compromised.The sterility has been compromised for lot 7284567.Review of the provided photos/returned product found the root cause of the reported event can be attributed to transit damage.Review of the device history records was not performed as there was no patient or user harm, and the root cause is related to transit damage.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC XR MP T1 PPS 17X119MM
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22414201
Report Number0001825034-2025-01994
Device Sequence Number8353471
Product Code LPH
UDI-Device Identifier00880304517363
UDI-Public(01)00880304517363(17)320719(10)7287938
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number51-145170
Device Lot Number7287938
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown